View : 62 Download: 0

ON OPERATORS T COMMUTING WITH CTC WHERE C IS A CONJUGATION

Title
ON OPERATORS T COMMUTING WITH CTC WHERE C IS A CONJUGATION
Authors
Cho, MuneoKo, EungilLee, Ji Eun
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2020
Journal Title
BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY
ISSN
1015-8634JCR Link
Citation
BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY vol. 57, no. 1, pp. 69 - 79
Keywords
Conjugation operatorcomplex symmetric operatornormal operator
Publisher
KOREAN MATHEMATICAL SOC
Indexed
SCIE; SCOPUS; KCI WOS
Document Type
Article
Abstract
In this paper, we study the properties of T satisfying [CTC, T] = 0 for some conjugation C where [R, S] := RS - SR: In particular, we show that if T is normal, then [CTC, C] = 0. Moreover, the class of operators T satisfy [CTC, T] = 0 is norm closed. Finally, we prove that if T is complex symmetric, then T is binormal if and only if [C vertical bar T vertical bar C, vertical bar T vertical bar] = 0.
DOI
10.4134/BKMS.b190054
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE